# SDR SIMA20170128001

- Difficulty date: January 28, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 16,724 hours, 11,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3107111
- Condition: Cracked
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX  DOOR AFT SIDE SKIN HAS A CRACK BETWEEN TOP STEP AND MID STEP AT PREVIOUS REPAIR.   REPAIRED IAW SRM 52-11-04.
